# SDR NACA2023120700006

- Difficulty date: December 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,395 hours, 43,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

IN FLIGHT 2020Z AT FL360 SMOKE IN CABIN. DECLARED EMERGENCY WITH ATC ASK FOR DIRECT KRFD. LF RECIRC FAN FOUND SHORTING AND POPPING CIRCUIT BREAKER. DEFERRED LH RECIRC FAN PER MEL 21-31-05.
